# SDR UHLA2011020500157

- Difficulty date: February 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE IN FRONT OF MAIN CABIN DOOR, ABOUT FLOOR LEVEL.  PERFORMED DETAILED VISUAL INSPECTION, ISSUED DMI PER ETD 2011-170-01406.  PERFORMED PERMANENT REPAIR TO DENT ON LT FWD FUSELAGE ON 2/6/11.
